# SDR ABXA20140512153

- Difficulty date: May 12, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018VB109
- Aircraft time: 55,332 hours, 40,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 148T73212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE INTERNAL SKIN AT BS 1735 FWD OF LOWER RT HORIZONTAL STAB CUT OUT AREA IS CRACKED.  R & R AFT FUSELAGE INTERNAL SKIN AT BS 1735 FWD OF LOWER RT HORIZONTAL STAB CUT OUT IAW SRM 51-40-2.  CRACKED LENGTH 2.5 INCHES, PN 148T7321-2, PART NAME SKIN PANEL, SN NSN, FS LOCATION 1725 TO 1738, STRINGER WS LOCATION WL 205 TO WL 234.  ACFT WAS GNDED.
